# SDR HNAA2016042100115

- Difficulty date: April 20, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 58,669 hours, 65,854 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTENT ODOR IN FLIGHT DECK DURING FLIGHT.  RUBBER LIKE ODOR IAW CREW.  RAN BOTH ENGINES WITH BLEEDS SELECTED ON, NO ABNORMAL ODORS NOTED AT THIS TIME OK FOR SERVICE.
